Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A unified approach to some prediction problems


Author: Stephen D. Abbott
Journal: Proc. Amer. Math. Soc. 123 (1995), 425-431
MSC: Primary 47N30; Secondary 47B99, 60G25
MathSciNet review: 1216809
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we solve a general extremal problem for a nonnegative operator in Hilbert space. We show that it contains the classical infimum problems of Szegö and Kolmogorov for bounded weight functions on the circle and also prove some new prediction theorems.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47N30, 47B99, 60G25

Retrieve articles in all journals with MSC: 47N30, 47B99, 60G25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1995-1216809-9
PII: S 0002-9939(1995)1216809-9
Keywords: Szegö's infimum, Kolmogorov's infimum, prediction theory, Hardy space, Toeplitz operator, Hilbert space
Article copyright: © Copyright 1995 American Mathematical Society